Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

White patches on the face. Is this due to vitamin deficiency or diet related?

hai mam.i have light white patches on my face below my mouth.they are coming and after when i use homeopathy they are wanishing ,after a small period of time again they are coming. so i request you to send the solution for this problem.if it is due to vitamin deficiency.please give the information about it and the things need to eat.i usually get these patches when i eat choklates,when i have colddrinks and oilfoods.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  1911
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
Welcome to HCM.
YOUR PROBLEM MAY BE DUE TO Soap or face powder allergy. Sometimes excessive licking habit of lips of dribbling of saliva also may be a reason. If you have such a habit try to avoid the same.
Use gentle soaps containing moisturizers or syndet bars. Baby powder is better if you want to use face powder.
YOU use steroid cream along with some vitamin tablets containing Vitamin A after consult with your dermatologist. Greens, carrots, bananas, fish are good source of Vitamin A.
Get well soon.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor